×

zbMATH — the first resource for mathematics

Coarse cohomology for foliations: The general case. (English) Zbl 1028.57026
Ill. J. Math. 46, No. 4, 1061-1076 (2002); corrigendum 1077-1078 (2002).
The author extends coarse cohomology for foliations to the case of foliations with non-Hausdorff graph. Several examples of Reeb-type foliations are computed.
MSC:
57R30 Foliations in differential topology; geometric theory
55N30 Sheaf cohomology in algebraic topology
PDF BibTeX XML Cite
Full Text: Link